Access count of this item: 215

Files in This Item:
File Description SizeFormat 
0797-8.pdf613.74 kBAdobe PDFView/Open
Title: Hasse-Weil L関数の岩澤理論の構想(代数的整数論における最近の話題)
Authors: 加藤, 和也  KAKEN_name
Author's alias: Kato, Kazuya
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 797
Start page: 88
End page: 101
URI: http://hdl.handle.net/2433/82778
Appears in Collections:0797 短期共同 代数的整数論における最近の話題

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.